# SDR SWIA2021090360655

- Difficulty date: April 16, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 45,713 hours, 29,429 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH6703187613
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE GOUGED ON AFT DOOR SILL SIDE APPROX. .040"   (C-CHECK RO 8/31/21)   REMOVED AN REPLACED PAX DOOR HINGE WITH NEW SERVICEABLE HINGE IAW CRJ 700 SRM 51-42-21-001-001-A01 AND 53-21-23-201-007-A01 REV. 38B,DATED 12/14/2020. SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED. MAJOR REPAIR TASK CARD 51-900-1002-SKY AND FORM 337 COMPLETED AND ATTACHED. WEIGHT CHANGE NEGILIBLE.
